# SDR REXA2019062720985

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN FOR WARDROBE EMERGENCY LIGHT.  INSTALLED SERVICEABLE CONTACT ON WARDROBE EMERGENCY LIGHT AND INSTALLED CONTACT IN SPLICE CONNECTOR IAW CRJ 200 ESPM 20-17-10 OPS CHECK GOOD IAW CRJ 200 AMM 33-51-00-710-801.
